Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeros of Dirichlet $ L$-functions. II


Author: Akio Fujii
Journal: Trans. Amer. Math. Soc. 267 (1981), 33-40
MSC: Primary 10H05; Secondary 10H08
DOI: https://doi.org/10.1090/S0002-9947-1981-0621970-5
MathSciNet review: 621970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some consequences of the main theorem of On the zeros of Dirichlet $ L$-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235 are proved.


References [Enhancements On Off] (What's this?)

  • [1] A. Fujii, On the distribution of the zeros of the Riemann zeta function in short intervals, Bull. Amer. Math. Soc. 81 (1975), 139-141. MR 0354575 (50:7053)
  • [2] -, A comparative study of the zeros of Dirichlet $ L$-functions, Bull. Amer. Math. Soc. 81 (1975), 199-201. MR 0354578 (50:7056)
  • [3] -, On the zeros of Dirichlet $ L$-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235. MR 0349603 (50:2096)
  • [4] -, On the zeros of Dirichlet $ L$-functions. III, Trans. Amer. Math. Soc. 219 (1976), 347-349. MR 418410 (81g:10056a)
  • [5] -, On the zeros of Dirichlet $ L$-functions. IV, J. Reine Angew. Math. 286/287 (1976), 139-143. MR 436639 (81g:10056b)
  • [6] -, On the zeros of Dirichlet $ L$-functions. V, Acta Arith. 28 (1976), 395-403.
  • [7] -, On the zeros of Dirichlet $ L$-functions. VI, Acta Arith. 29 (1976), 49-58. MR 414007 (81g:10057b)
  • [8] -, On the zeros of Dirichlet $ L$-functions. VII, Acta Arith. 29 (1976), 59-68. MR 414008 (81g:10057c)
  • [9] -, On the difference between r consecutive ordinates of the zeros of the Riemann zeta function, Proc. Japan Acad. 51 (1975), 741-743. MR 0389781 (52:10612)
  • [10] -, On the sums of the ordinates of the zeros of the Riemann zeta function, Comment. Math. Univ. St. Paul. 24 (1975), 69-71. MR 0396433 (53:298)
  • [11] -, A remark on the zeros of some $ L$-functions, Tôhoku Math. J. 29 (1977), 417-426. MR 0457407 (56:15612)
  • [12] -, On the uniformity of the distribution of the zeros of the Riemann zeta function, J. Reine Angew. Math. 302 (1978), 167-185. MR 511699 (80g:10053)
  • [13] P. X. Gallagher and J. H. Mueller, Primes and zeros in short intervals, J. Reine Angew. Math. 303/304 (1978), 205-220. MR 514680 (80b:10060)
  • [14] H. L. Montgomery, The pair correlation of the zeros of the zeta function, Proc. Sympos. Pure Math., vol. 24, Amer. Math. Soc., Providence, R. I., 1973, pp. 181-193. MR 0337821 (49:2590)
  • [15] A. Selberg, Contributions to the theory of the Riemann zeta function, Årbok Univ. Bergen Mat.-Natur. Ser. 48 (1946), 89-155. MR 0020594 (8:567e)
  • [16] -, Contributions to the theory of Dirichlet $ L$-functions, Skr. Norske Vid.-Akad. Oslo I 3 (1946), 2-62. MR 0022872 (9:271i)
  • [17] E. C. Titchmarsh, The theory of the Riemann zeta function, Clarendon Press, Oxford, 1951. MR 0046485 (13:741c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H05, 10H08

Retrieve articles in all journals with MSC: 10H05, 10H08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0621970-5
Keywords: Riemann zeta function, Dirichlet $ L$-functions, distribution of zeros
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society